Skip to main content
Article
Gallai-Ramsey Numbers for Cycles
Discrete Mathematics (2011)
  • Shinya Fujita, Gunma National College of Technology
  • Colton Magnant, Georgia Southern University
Abstract
For given graphs G and H and an integer k, the Gallai–Ramsey number is defined to be the minimum integer n such that, in any k coloring of the edges of Kn, there exists a subgraph isomorphic to either a rainbow coloring of G or a monochromatic coloring of H. In this work, we consider Gallai–Ramsey numbers for the case when G=K3 and H is a cycle of a fixed length.
Keywords
  • Gallai-coloring,
  • Rainbow ramsey,
  • Monochromatic cycles
Disciplines
Publication Date
July 6, 2011
DOI
10.1016/j.disc.2009.11.004
Citation Information
Shinya Fujita and Colton Magnant. "Gallai-Ramsey Numbers for Cycles" Discrete Mathematics Vol. 311 Iss. 13 (2011) p. 1247 - 1254 ISSN: 0012-365X
Available at: http://works.bepress.com/colton_magnant/2/